It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-21-2004, 10:40 AM   #1
Newbie
 
Join Date: May 2004
Posts: 8
mom23boys HB User
Heres my Situation

Thursday was my last day for lortabs and im really feeling it today. I do have zanaflex left over from my surgery that i could take to knock me out for a couple of days while my husband is off work. I totally spilled my beans to the dr and told him i had such a hich tolerace and that i wanted off. He said the zanaflex would be something good to get through. THey gave me ambien and valium but id rather not take them. If I could just use this zanaflex for a couple of days i think i would be good to go. I am just worried about energy afterward. My boys are so young and i need some energy to take care of them. Any words of wisdom would be appreciated.

Thanks,
Sara

Neck surgery 4/30 C5-6 fussion and cages

 
Old 05-21-2004, 04:22 PM   #2
Inactive
 
Join Date: Oct 2003
Location: MS, USA
Posts: 1,578
John 808 HB User
Re: Heres my Situation

Lethargy and that general "blah" feeling is my "worst enemy" as well! I have three under six, so, I know the demands a mommy is under!

Try-

* L-Tyrosine (you can find it at a health store or even Walmart)
* B12 or Bcomplex vitamins (I actually get the B12 shots)
* EXERCISE, EXERCISE, AND MORE EXERCISE! (I quit exercising after my children were born simply b/c I didn't have time and I had to literally make myself start back. I started with 10 minute walks and cried most of the time for the first couple of days but eventually you will feel the need for whatever exercise you choose- gotta get those endorphins going)
*Drink plenty of gatorade, water- try to steer clear of carbonated drinks as it dehydrates the body and can make you feel tired)


Good luck and post me anytime if you have any more questions!
Take care and God bless,
Michelle

Last edited by John 808; 05-21-2004 at 04:23 PM.

 
Sponsors Lightbulb
   
Old 05-21-2004, 05:40 PM   #3
Newbie
 
Join Date: May 2004
Posts: 8
mom23boys HB User
Re: Heres my Situation

Great thank u so much for replying to me. Im doing so-so right now but i think i really need the l-tyrosine. Did it make you nervous or jittery? I can get it at walmart? Thanks so much

 
Old 05-21-2004, 05:42 PM   #4
Newbie
 
Join Date: May 2004
Posts: 8
mom23boys HB User
Re: Heres my Situation

Oh yes and how were you able to get the B12 injections. That is what i need. I take the vitamin but doesnt seem to help.

 
Old 05-22-2004, 12:05 PM   #5
Inactive
 
Join Date: Oct 2003
Location: MS, USA
Posts: 1,578
John 808 HB User
Re: Heres my Situation

Hi there!

I just went a local family clinic and told the doctor (a woman, so, I think that worked to my advantage) that I was the stay home mom of three little ones and that I was woken up by one if not two almost every night and was in demand 24/7 and that due to all of that I was purely exhausted- I just flat our asked her for them! She said, "No problem!"

The L-Tyrosine doesn't make me jittery or anything and yes, I got my last bottle at Walmart.

How long were you on the hydros? Are you still having legit pain? Just curious! Again, hang in there and best of wishes because this is such a difficult thing to overcome (I haven't completely done it myself!) But, it can be done- there are so many people on this board that are proof of that!

Talk later!
M

 
Old 05-22-2004, 01:10 PM   #6
Senior Veteran
(male)
 
Join Date: Jun 2003
Location: FLORIDA
Posts: 916
chefob1 HB User
Re: Heres my Situation

youll have the good fight with your energy levels and get your mind set for the other symptoms that will show there ugly faces for a couple of weeks.....mind set.....make a darn good game plan...the zanaflex should help with a little bit of the ya yas.....are they 2mg or 4mg.....i used them for my back but mixed thenm with other opiates...good luck....chef

 
Old 05-22-2004, 03:21 PM   #7
Newbie
 
Join Date: May 2004
Location: New York, Nashville TN
Posts: 5
Jotter30 HB User
Re: Heres my Situation

Hi there. You are definatley not alone. I am a 30 year old professional guy, dont drink or do any other drugs. For legitimate reasons started taking hydrocodone, I escalate to taking 80, yes 80, Lortab 10 per day. I obviously needed alot and therefore started to write and call in my prescriptions. Mess. Please use my situation as a reason to quit. I have been through the withdrawl so many times and know just how you feel. There is a blood pressure medication called Clonidin (and is also used as a sedative for children) that is also used for folks coming off of opiates. It sort of 'short circuits' the brain and relieves the withdrawl symptoms (only temporarily). However, once you can get the first 3-4 days over with, you wont feel 100% by any means you will be able to function and not feel as though every action is labored. If I can give any advice or support please let me know. Best Regards

 
Old 05-22-2004, 05:38 PM   #8
Newbie
 
Join Date: May 2004
Posts: 8
mom23boys HB User
Re: Heres my Situation

Thanks so much everyone, i have been on hydros for approximately a year. Just had my neck surgery 3 weeks ago and still in alot of pain in the mornings so dont know how im gonna manage. Its really not working so i dont know what to do. Any advice? I thought about asking for the pain medicine and letting my husband keep it that way i wont be tempted to take it just whenever. But to kick the pain i have to have at least 2-3 10mgs hydros in the morning. THe rest of the day im fine. So should i go to the dr and propose this to him at least until im over the recovery of this surgery? I just cant deal with this pain it just makes me not wanna live anymore. I cant even take care of my kids cause i hurt so bad. I also wondered about the pain patch. If my husband gave me one everymorning or however they are prescribed then i wouldnt be overdoing it. Has anyone had this and does this sound like an option for me?
Thanks so much for your reply

 
Old 05-23-2004, 09:41 AM   #9
Senior Member
(female)
 
Join Date: Nov 2003
Posts: 212
KIMBEE HB User
Re: Heres my Situation

Are talking about the Duragesic Patch? Be very careful that is very very hard to come off of. I do feel for you because of the pain issue. Are there any other options at all besides narcotics? I f you decide on using the patch, just use it on a short term basis. Try and be honest with your doctor an see what he suggests. Take care.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Taking Lipodrene..heres my experience.... angel00 Weight Loss 32 06-12-2007 06:08 AM
test results were negative, heres the results sleepygonzales Lyme Disease 39 03-25-2005 05:05 PM
HERES LOOKING at BLUE BonBe Thyroid Disorders 27 02-04-2004 06:45 AM
Heres my story lilangrygirl Herpes 5 01-04-2004 03:30 PM
Hello and heres my story... aintcrazy46 Panic Disorders 4 10-26-2003 11:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (98), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!